A Carleman type theorem for proper holomorphic embeddings

Gregery T. Buzzard Department of Mathematics, Indiana University Franc Forstneric Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332868

Arkiv for Matematik, 35, (1), 157-169, 1996.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 770 downloads ] [ 0 comments ] [ Cited by 10 ]
  title={A Carleman type theorem for proper holomorphic embeddings},
  author={Gregery T. Buzzard, and Franc Forstneric},
  booktitle={Arkiv for Matematik},
Gregery T. Buzzard, and Franc Forstneric. A Carleman type theorem for proper holomorphic embeddings. 1996. Vol. 35. In Arkiv for Matematik. pp.157-169. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203550120500677.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved